Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 78, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 4, 2017, 7:58 PM CDT for 5 counties in Arkansas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2017, 7:58 PM CDT (00:58 UTC)
- Expired
- Apr 4, 2017, 9:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 82 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:59 PM CDT | HAIL 1 | West Fork, AR | |
| Apr 4, 8:30 PM CDT | TSTM WND DMG | Rogers, AR | 8TH STREET AND OLIVE STREET. 20 INCH DIAMETER TREE UPROOTED. OTHER SMALLER TREES PARTIALLY UPROOTED AND BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 743 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 12.5
The text
As transmitted.
704
WUUS54 KTSA 050058
SVRTSA
ARC007-015-033-087-143-050200-
/O.NEW.KTSA.SV.W.0078.170405T0058Z-170405T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
758 PM CDT TUE APR 4 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Benton County in northwestern Arkansas...
Western Madison County in northwestern Arkansas...
North central Crawford County in northwestern Arkansas...
Northwestern Carroll County in northwestern Arkansas...
Eastern Washington County in northwestern Arkansas...
* Until 900 PM CDT
* At 758 PM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Bella Vista to 2 miles south of
Tontitown to 2 miles southwest of West Fork to 4 miles east of Lee
Creek, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Huntsville... Eureka Springs...
Mountainburg... Bella Vista...
Lowell... Farmington...
Pea Ridge... Elkins...
Tontitown... Bethel Heights...
West Fork... Cave Springs...
Greenland... Garfield...
Gateway... Winslow...
This includes Interstate 49 between mile markers 32 and 84, and
between mile markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9388 3577 9391 3576 9391 3558 9432
3582 9426 3608 9426 3640 9428 3650 9422
3650 9373 3584 9372
TIME...MOT...LOC 0058Z 209DEG 34KT 3640 9424 3615 9423 3589 9422 3567
9426
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
897
WWUS54 KTSA 050111 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
811 PM CDT TUE APR 4 2017
ARC033-050121-
/O.CAN.KTSA.SV.W.0078.000000T0000Z-170405T0200Z/
Crawford AR-
811 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern and west central Arkansas.
LAT...LON 3577 9388 3577 9391 3576 9391 3575 9427
3582 9426 3608 9426 3640 9428 3650 9422
3650 9373 3649 9373 3584 9372
TIME...MOT...LOC 0111Z 216DEG 38KT 3645 9412 3625 9408 3599 9407 3577
9411
$$
ARC007-015-087-143-050200-
/O.CON.KTSA.SV.W.0078.000000T0000Z-170405T0200Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
811 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN BENTON...WESTERN MADISON...NORTHWESTERN CARROLL AND
EASTERN WASHINGTON COUNTIES...
At 811 PM CDT, severe thunderstorms were located along a line
extending from Pea Ridge to 2 miles northeast of Bethel Heights to 3
miles west of Elkins to 2 miles southeast of Winslow, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Huntsville... Eureka Springs...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Elkins... Tontitown...
Bethel Heights... West Fork...
Cave Springs... Greenland...
Garfield... Gateway...
Winslow... St. Paul...
This includes Interstate 49 between mile markers 41 and 84, and
between mile markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9388 3577 9391 3576 9391 3575 9427
3582 9426 3608 9426 3640 9428 3650 9422
3650 9373 3649 9373 3584 9372
TIME...MOT...LOC 0111Z 216DEG 38KT 3645 9412 3625 9408 3599 9407 3577
9411
HAIL...1.00IN
WIND...60MPH
$$608
WWUS54 KTSA 050117
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
817 PM CDT TUE APR 4 2017
ARC007-015-087-143-050200-
/O.CON.KTSA.SV.W.0078.000000T0000Z-170405T0200Z/
Benton AR-Madison AR-Carroll AR-Washington AR-
817 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN BENTON...WESTERN MADISON...NORTHWESTERN CARROLL AND
EASTERN WASHINGTON COUNTIES...
At 817 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of War Eagle to 2 miles north of
Elkins to 3 miles east of Brentwood, moving northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Huntsville... Eureka Springs...
Lowell... Elkins...
Bethel Heights... Garfield...
Winslow... St. Paul...
Beaver... Hindsville...
Wesley... Saint Paul...
Hobbs State Park... Clifty...
Withrow Springs State Park... War Eagle...
This includes Interstate 49 between mile markers 77 and 81, and near
mile marker 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9388 3577 9391 3576 9391 3581 9415
3594 9413 3610 9416 3636 9418 3644 9410
3650 9373 3649 9373 3584 9372
TIME...MOT...LOC 0117Z 224DEG 27KT 3631 9401 3604 9402 3585 9404
HAIL...1.75IN
WIND...60MPH
$$257
WWUS54 KTSA 050141
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
841 PM CDT TUE APR 4 2017
ARC007-143-050150-
/O.CAN.KTSA.SV.W.0078.000000T0000Z-170405T0200Z/
Benton AR-Washington AR-
841 PM CDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON AND
EASTERN WASHINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern and west central Arkansas.
LAT...LON 3577 9388 3577 9391 3576 9391 3577 9396
3610 9394 3623 9389 3624 9387 3631 9387
3631 9382 3634 9387 3637 9387 3638 9389
3639 9387 3648 9387 3650 9373 3584 9372
TIME...MOT...LOC 0140Z 209DEG 34KT 3649 9389 3622 9390 3603 9392
$$
ARC015-087-050200-
/O.CON.KTSA.SV.W.0078.000000T0000Z-170405T0200Z/
Madison AR-Carroll AR-
841 PM CDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN MADISON AND NORTHWESTERN CARROLL COUNTIES...
At 840 PM CDT, severe thunderstorms were located along a line
extending from 2 miles east of Gateway to near Hobbs State Park to
Wesley, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Huntsville... Eureka Springs...
St. Paul... Beaver...
Hindsville... Withrow Springs State Park...
Wesley... Saint Paul...
Japton... Clifty...
Georgetown... Delaney...
Brashears... Crosses...
Patrick... Combs...
Best... Busch...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9388 3577 9391 3576 9391 3577 9396
3610 9394 3623 9389 3624 9387 3631 9387
3631 9382 3634 9387 3637 9387 3638 9389
3639 9387 3648 9387 3650 9373 3584 9372
TIME...MOT...LOC 0140Z 209DEG 34KT 3649 9389 3622 9390 3603 9392
HAIL...1.00IN
WIND...60MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:21 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 4, 6:21 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 621 PM CDT Tue Apr 4 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Strong/severe storms have shifted just east of the KBVO... KTUL...KRVS and KMLC TAF sites and will move into western AR after 00-01Z. Brief IFR conditions...gusty winds and hail likely with the stronger storms. Most of the activity will be shifting east of the area after 05-06Z...with winds becoming gusty from the west and northwest. Expect IFR cigs to move overspread most of the area through the remainder of the night. && .PREV DISCUSSION... /Issued 251 PM CDT Tue Apr 4 2017/ DISCUSSION... Vigorous upper wave currently moving out of the Texas panhandle will approach from the west this afternoon/evening with the threat for severe weather. Surface low was located east of Fredrick with a warm front extending into northeast Oklahoma. As surface low tracks northeast, warm front is forecast to lift north to near I-44 by mid/late afternoon. Strong to severe thunderstorms will likely develop near the frontal boundary across northeast Oklahoma by late afternoon as cap continues to erode with strong surface heating. Moderate instability, coupled with strong shear, will initially support a large hail threat with storms transitioning to a hail/damaging wind threat as convective line moves into northwest Arkansas this evening. There is a limited tornado threat with any supercells that develop near the warm front across NE OK, however the main inhibiting factor remains the lack of deeper low level moisture. Main severe threat will end shortly after midnight as storms move east of northwest Arkansas. Behind departing system, cold/breezy conditions are expected into the day Wednesday with scattered showers across NE OK/NW AR. Surface high settles over the region Thursday night and with clear skies a freeze appears likely over portions of Eastern Oklahoma and northwest Arkansas early Friday morning. Upper ridge begins to build back into the Southern Plains Friday into the early part of the weekend with warmer conditions. Strong upper jet streak will move out of the desert southwest during the day Sunday with showers/thunderstorm chances increasing along approaching Pacific front Sunday night into Monday. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 63 42 66 / 80 30 10 0 FSM 54 63 42 67 / 80 40 10 0 MLC 52 66 41 69 / 70 20 10 0 BVO 45 63 36 68 / 80 30 10 0 FYV 48 56 36 61 / 80 50 10 0 BYV 50 56 41 60 / 80 50 10 0 MKO 50 62 40 67 / 80 30 10 0 MIO 48 60 39 62 / 80 50 10 0 F10 50 64 41 68 / 60 20 10 0 HHW 52 66 41 70 / 80 10 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...18
Hazardous weather outlook, Apr 4, 6:36 PM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 636 PM CDT Tue Apr 4 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 636 PM CDT Tue Apr 4 2017 ...Severe Storms This Evening...Large Hailand Damaging Winds Primary Threats... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Through Tonight. TORNADO. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Early Evening. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Eastern Oklahoma...east of Highway 69. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This Evening. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast OKlahoma. ONSET...After Midnight. DISCUSSION... Severe weather will continue into the evening and spread east as a low pressure center and attendant dryline and cold front move across eastern Oklahoma and northwest Arkansas. Most of the storm coverage...and severe potential will be focused along the dryline and cold front currently located across far eastern Oklahoma. These storms will spread into western Arkansas later this this evening and will carry mostly a large hail and straight line wind threat. Limited tornadic potential will exist with isolated supercells early this evening...mainly across northeast Oklahoma. The severe weather potential will end around midnight. Also...locally heavy rainfall is possible north of Interstate 40 this evening into tonight. A strong cold front will follow the storms system with strong northerly winds spreading into the region tonight behind the boundary. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...High Wind Potential. THURSDAY and FRIDAY...No Hazards. SATURDAY...High Wind Potential. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Gusty winds and much cooler temperatures will prevail on Wednesday. Temperatures will warm by the weekend with gusty southerly winds returning on Saturday. Thunderstorm chances return by early next week. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 4, 7:12 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Tulsa OK 712 PM CDT TUE APR 4 2017 OKZ054>057-061-050045- Craig OK-Osage OK-Rogers OK-Nowata OK-Washington OK- 712 PM CDT TUE APR 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG...NORTHERN ROGERS...NORTHEASTERN OSAGE...WASHINGTON AND NOWATA COUNTIES UNTIL 745 PM CDT... At 711 PM CDT, strong thunderstorms were located along a line extending from 3 miles east of Chautauqua to 2 miles north of Ramona. Movement was east at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Bartlesville... Nowata... Dewey... Chelsea... South Coffeyville... Copan... Ramona... Ochelata... Delaware... Lenapah... Talala... Wann... New Alluwe... Hulah... Watova... Wah Sha She State Park... A severe thunderstorm watch remains in effect until 900 PM CDT for northeastern Oklahoma. LAT...LON 3700 9549 3656 9530 3648 9596 3700 9619 TIME...MOT...LOC 0011Z 253DEG 40KT 3702 9611 3657 9592
Special weather statement, Apr 4, 7:18 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
718 PM CDT TUE APR 4 2017
ARZ019-029-OKZ049-072-074>076-050115-
Sebastian AR-Crawford AR-Haskell OK-Latimer OK-Sequoyah OK-
Pushmataha OK-Le Flore OK-
718 PM CDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SEBASTIAN...SOUTHWESTERN
CRAWFORD...HASKELL...NORTHEASTERN PUSHMATAHA...SOUTHEASTERN
SEQUOYAH...CENTRAL LATIMER AND LE FLORE COUNTIES UNTIL 815 PM CDT...
At 718 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Whitefield to 5 miles southeast of
Damon to 8 miles west of Octavia. Movement was northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Wilburton...
Stigler... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Heavener... Roland...
Lavaca... Spiro...
Arkoma... Panama...
Mansfield... Talihina...
Wister... Hackett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 5 and 11, and between
mile markers 15 and 16.
Interstate 40 in Oklahoma between mile markers 315 and 327.
Interstate 540 between mile markers 1 and 14.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.
LAT...LON 3476 9531 3523 9527 3534 9500 3550 9415
3496 9427 3496 9437 3493 9445 3460 9446
3451 9469 3451 9492
TIME...MOT...LOC 0018Z 235DEG 27KT 3520 9522 3480 9525 3454 9485Special weather statement, Apr 4, 7:33 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
733 PM CDT TUE APR 4 2017
ARZ001-010-050100-
Benton AR-Washington AR-
733 PM CDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENTON AND CENTRAL
WASHINGTON COUNTIES UNTIL 800 PM CDT...
At 733 PM CDT, strong thunderstorms were located along a line
extending from 8 miles northeast of Cincinnati to 4 miles south of
Lincoln. Movement was northeast at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Bella Vista... Lowell...
Farmington... Pea Ridge...
Prairie Grove... Tontitown...
Bethel Heights... Lincoln...
Cave Springs... Greenland...
Highfill... Garfield...
Centerton... Johnson...
Elm Springs... Goshen...
This includes Interstate 49 between mile markers 57 and 84, and
between mile markers 86 and 93.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern Arkansas...and northeastern Oklahoma.
LAT...LON 3610 9400 3582 9450 3584 9451 3618 9445
3650 9417 3650 9397
TIME...MOT...LOC 0033Z 214DEG 54KT 3612 9440 3589 9445Special weather statement, Apr 4, 7:37 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Tulsa OK 737 PM CDT TUE APR 4 2017 OKZ056-057-050100- Craig OK-Nowata OK- 737 PM CDT TUE APR 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CRAIG AND NOWATA COUNTIES UNTIL 800 PM CDT... At 736 PM CDT, strong thunderstorms were located along a line extending from 4 miles south of Dearing to 2 miles southeast of Watova. Movement was east at 45 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Vinita... Nowata... South Coffeyville... Welch... Delaware... Bluejacket... Lenapah... Watova... Hollow... Pyramid Corners... Centralia... Centrailia... This includes Interstate 44 between mile markers 287 and 289. A severe thunderstorm watch remains in effect until 900 PM CDT for northeastern Oklahoma. LAT...LON 3666 9505 3660 9569 3700 9579 3700 9512 TIME...MOT...LOC 0036Z 253DEG 40KT 3700 9573 3659 9563
Local storm report, Apr 4, 7:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL COPAN 36.90N 95.93W
04/04/2017 E1.00 INCH WASHINGTON OK AMATEUR RADIO
HWY 75 AND 300 WEST ROAD
&&
AEJSpecial weather statement, Apr 4, 7:52 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
752 PM CDT TUE APR 4 2017
ARZ001-002-010-011-019-020-050145-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
Crawford AR-
752 PM CDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BENTON...WESTERN
MADISON...NORTHWESTERN FRANKLIN...NORTHERN CRAWFORD...NORTHWESTERN
CARROLL AND WASHINGTON COUNTIES UNTIL 845 PM CDT...
At 752 PM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Cave Springs to 2 miles west of West
Fork to 3 miles northeast of Cedarville. Movement was northeast at 35
mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Cedarville... Mountainburg...
Natural Dam... Lowell...
Farmington... Prairie Grove...
Elkins... Tontitown...
Bethel Heights... West Fork...
Cave Springs... Greenland...
Highfill... Garfield...
Gateway... Winslow...
This includes Interstate 49 between mile markers 26 and 84, and
between mile markers 86 and 88.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northwestern and west central Arkansas.
LAT...LON 3564 9392 3550 9444 3586 9433 3631 9434
3650 9393 3650 9382 3607 9382
TIME...MOT...LOC 0052Z 240DEG 29KT 3623 9423 3592 9424 3560 9432The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 31 min |
| Apr 4, 7:18 PM CDT | Special Weather Statement | TSA | Sebastian | 57 min |
| Apr 4, 7:24 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 36 min |
| Apr 4, 7:33 PM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Apr 4, 7:52 PM CDT | Special Weather Statement | TSA | Benton, Crawford, Washington | 53 min |
| Apr 4, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian | 60 min |
| Apr 4, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Franklin, Madison | 61 min |
| Apr 5, 3:13 AM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 16 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.